Gradient bounds and Liouville theorems for quasilinear elliptic equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 5 (1978) no. 1, pp. 65-104.
@article{ASNSP_1978_4_5_1_65_0,
     author = {Peletier, L. A. and Serrin, J.},
     title = {Gradient bounds and {Liouville} theorems for quasilinear elliptic equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {65--104},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 5},
     number = {1},
     year = {1978},
     zbl = {0383.35025},
     mrnumber = {481493},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1978_4_5_1_65_0/}
}
TY  - JOUR
AU  - Peletier, L. A.
AU  - Serrin, J.
TI  - Gradient bounds and Liouville theorems for quasilinear elliptic equations
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1978
DA  - 1978///
SP  - 65
EP  - 104
VL  - Ser. 4, 5
IS  - 1
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1978_4_5_1_65_0/
UR  - https://zbmath.org/?q=an%3A0383.35025
UR  - https://www.ams.org/mathscinet-getitem?mr=481493
LA  - en
ID  - ASNSP_1978_4_5_1_65_0
ER  - 
%0 Journal Article
%A Peletier, L. A.
%A Serrin, J.
%T Gradient bounds and Liouville theorems for quasilinear elliptic equations
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1978
%P 65-104
%V Ser. 4, 5
%N 1
%I Scuola normale superiore
%G en
%F ASNSP_1978_4_5_1_65_0
Peletier, L. A.; Serrin, J. Gradient bounds and Liouville theorems for quasilinear elliptic equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 5 (1978) no. 1, pp. 65-104. http://archive.numdam.org/item/ASNSP_1978_4_5_1_65_0/

[1] E. Bohn - L.K. Jackson, The Liouville theorem for a quasilinear elliptic partial differential equation, Trans. Amer. Math. Soc., 104 (1962), pp. 392-397. | MR | Zbl

[2] R. Finn, Remarks relevant to minimal surfaces of constant mean curvature, J. d'Analyse Math., 14 (1965), pp. 139-160. | MR | Zbl

[3] D. Gilbarg - J.B. Serrin, On isolated singularities of solutions of second order elliptic differential equations, J. d'Analyse Math., 4 (1954-1956), pp. 165-174. | Zbl

[4] A.V. Ivanov, Local estimates for the first derivatives of solutions of quasilinear elliptic equations and their applications to Liouville-type theorems, Sem. Steklov Inst. Leningrad, 30 (1972), pp. 40-50 (translation in J. Sov. Math., 1 (1973), pp. 416-430(. | MR

[5] M.H. Protter - H.F. Weinberger, Maximum principles in differential equations, Prentice-Hall, Englewood Cliffs, N. J., 1967. | MR | Zbl

[6] R.M. Redheffer, On the inequality Δu ≽ f(u, |grad u|), J. Math. Anal. Appl., 1 (1960), pp. 277-299. | Zbl

[7] J. Serrin, Gradient estimates for nonlinear elliptic and parabolic partial differential equations, Symposium on Nonlinear Functional Analysis, University of Wisconsin Press (1972). | Zbl

[8] J. Serrin, Entire solutions of nonlinear Poisson equations, Proc. London Math. Soc., 24 (1972), pp. 348-366. | MR | Zbl

[9] J. Serrin, Liouville theorems for quasilinear elliptic equations, Atti del Convegno Internazionale sui Metodi Valutativi nella Fisica-Matematica, Roma, Accademia Lincei, 1975.

[10] I.N. Tavgelidze, Liouville theorems for second order elliptic and parabolic equations, Vestnik Moskov Univ., 31 (1976), pp. 28-35. | MR | Zbl